12 found
Sort by:
  1. Silvia Barbina & Domenico Zambella (2012). Generic Expansions of Countable Models. Notre Dame Journal of Formal Logic 53 (4):511-523.
    We compare two different notions of generic expansions of countable saturated structures. One kind of genericity is related to existential closure, and another is defined via topological properties and Baire category theory. The second type of genericity was first formulated by Truss for automorphisms. We work with a later generalization, due to Ivanov, to finite tuples of predicates and functions. Let $N$ be a countable saturated model of some complete theory $T$ , and let $(N,\sigma)$ denote an expansion of $N$ (...)
    Direct download (5 more)  
     
    My bibliography  
     
    Export citation  
  2. Alessandro Andretta, Keith Kearnes & Domenico Zambella (eds.) (2008). Logic Colloquium 2004: Proceedings of the Annual European Summer Meeting of the Association for Symbolic Logic, Held in Torino, Italy, July 25-31, 2004. [REVIEW] Cambridge University Press.
    Highlights of this volume from the 2004 Annual European Meeting of the Association for Symbolic Logic (ASL) include a tutorial survey of the recent highpoints of universal algebra, written by a leading expert; explorations of foundational questions; a quartet of model theory papers giving an excellent reflection of current work in model theory, from the most abstract aspect "abstract elementary classes" to issues around p-adic integration.
    Direct download  
     
    My bibliography  
     
    Export citation  
  3. Sebastiaan A. Terwijn & Domenico Zambella (2001). Computational Randomness and Lowness. Journal of Symbolic Logic 66 (3):1199-1205.
    We prove that there are uncountably many sets that are low for the class of Schnorr random reals. We give a purely recursion theoretic characterization of these sets and show that they all have Turing degree incomparable to 0'. This contrasts with a result of Kučera and Terwijn [5] on sets that are low for the class of Martin-Löf random reals.
    Direct download (7 more)  
     
    My bibliography  
     
    Export citation  
  4. Domenico Zambella & Antonella Mancini (2001). A Note on Recursive Models of Set Theories. Notre Dame Journal of Formal Logic 42 (2):109-115.
    We construct two recursive models of fragments of set theory. We also show that the fragments of Kripke-Platek set theory that prove -induction for -formulas have no recursive models but the standard model of the hereditarily finite sets.
    Direct download (5 more)  
     
    My bibliography  
     
    Export citation  
  5. Domenico Zambella (1998). Foundation Versus Induction in Kripke-Platek Set Theory. Journal of Symbolic Logic 63 (4):1399-1403.
    Direct download (6 more)  
     
    My bibliography  
     
    Export citation  
  6. Domenico Zambella (1997). Algebraic Methods and Bounded Formulas. Notre Dame Journal of Formal Logic 38 (1):37-48.
    We present some algebraic tools useful to the study of the expressive power of bounded formulas in second-order arithmetic (alternatively, second-order formulas in finite models). The techniques presented here come from Boolean circuit complexity and are adapted to the context of arithmetic. The purpose of this article is to expose them to a public with interests ranging from arithmetic to finite model theory. Our exposition is self-contained.
    Direct download (6 more)  
     
    My bibliography  
     
    Export citation  
  7. Domenico Zambella (1997). End Extensions of Models of Linearly Bounded Arithmetic. Annals of Pure and Applied Logic 88 (2-3):263-277.
    Direct download (3 more)  
     
    My bibliography  
     
    Export citation  
  8. Domenico Zambella (1997). Forcing in Finite Structures. Mathematical Logic Quarterly 43 (3):401-412.
    No categories
    Direct download (3 more)  
     
    My bibliography  
     
    Export citation  
  9. Domenico Zambella (1996). Notes on Polynomially Bounded Arithmetic. Journal of Symbolic Logic 61 (3):942-966.
    We characterize the collapse of Buss' bounded arithmetic in terms of the provable collapse of the polynomial time hierarchy. We include also some general model-theoretical investigations on fragments of bounded arithmetic.
    Direct download (8 more)  
     
    My bibliography  
     
    Export citation  
  10. Domenico Zambella (1994). Shavrukov's Theorem on the Subalgebras of Diagonalizable Algebras for Theories Containing $I\Delta_{0} + \Hbox{Exp}$. Notre Dame Journal of Formal Logic 35 (1):147-157.
    Direct download (2 more)  
     
    My bibliography  
     
    Export citation  
  11. Domenico Zambella (1994). Shavrukov's Theorem on the Subalgebras of Diagonalizable Algebras for Theories Containing. Notre Dame Journal of Formal Logic 35 (1):147-157.
    Recently Shakurov pioneered the study of subalgebras of diagonalizable algebras of theories of arithmetic. We show that his results extend to weaker theories (namely to theories containing ).
    Direct download (2 more)  
     
    My bibliography  
     
    Export citation  
  12. Domenico Zambella (1992). On the Proofs of Arithmetical Completeness for Interpretability Logic. Notre Dame Journal of Formal Logic 33 (4):542-551.
    Direct download (4 more)  
     
    My bibliography  
     
    Export citation